Alert archive / Iowa / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 53, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jun 5, 2020, 2:02 AM CDT for 10 counties in Iowa. It was in force for 43 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2020, 2:02 AM CDT (07:02 UTC)
- Expired
- Jun 5, 2020, 2:45 AM CDT
- In force
- 43 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Calhoun County, IA, Carroll County, IA, Crawford County, IA, Humboldt County, IA, Kossuth County, IA, Palo Alto County, IA, Pocahontas County, IA, Sac County, IA, Webster County, IA, Wright County, IA
The radar
The Des Moines radar (KDMX), 130 km from the middle of the area, began a volume at 07:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 2:27 AM CDT | HAIL 1.5 | Humboldt, IA | SMALL LIMBS ALSO DOWN. |
| Jun 5, 2:38 AM CDT | TSTM WND DMG | 3 S Rutland, IA | SOCIAL MEDIA PICTURE DISPLAYED AN UPROOTED TREE WEST OF HUMBOLDT. TIME ESTIMATED FROM RADAR. |
| Jun 5, 2:40 AM CDT | TSTM WND DMG | 3 S Dakota City, IA | SOCIAL MEDIA PICTURE SHOWED HAIL SHREDDING YOUNG CORN CROP JUST SOUTH OF HUMBOLDT/DAKOTA CITY. LOCATION ESTIMATED FROM DESCRIPTION AND RADAR. TIME ESTIMATED FROM RADAR. THIS IS A DELAYED REPORT. |
| Jun 5, 2:40 AM CDT | HAIL 1.25 | Dakota City, IA | REPORT FROM WHO-TV WEATHER. |
| Jun 5, 2:48 AM CDT | TSTM WND DMG | 3 S Dakota City, IA | CORRECTS PREVIOUS TSTM WND DMG REPORT TIME FROM 3 S DAKOTA CITY. SOCIAL MEDIA PICTURE SHOWED HAIL SHREDDING YOUNG CORN CROP JUST SOUTH OF HUMBOLDT/DAKOTA CITY. LOCATION ESTIMATED FROM DESCRIPTION AND RADAR. TIME ESTIMATED FROM RADAR. THIS IS A DELAYED REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 1:02 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 7.0 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1422 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 2024 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 159 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.7
The text
As transmitted.
097
WUUS53 KDMX 050702
SVRDMX
IAC025-027-047-091-109-147-151-161-187-197-050745-
/O.NEW.KDMX.SV.W.0053.200605T0702Z-200605T0745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Des Moines IA
202 AM CDT Fri Jun 5 2020
The National Weather Service in Des Moines has issued a
* Severe Thunderstorm Warning for...
Northern Webster County in central Iowa...
Pocahontas County in northwestern Iowa...
Sac County in west central Iowa...
Northwestern Wright County in north central Iowa...
Southern Kossuth County in north central Iowa...
Calhoun County in west central Iowa...
Humboldt County in north central Iowa...
Northeastern Crawford County in west central Iowa...
Northwestern Carroll County in west central Iowa...
Southeastern Palo Alto County in northwestern Iowa...
* Until 245 AM CDT.
* At 202 AM CDT, severe thunderstorms were located along a line
extending from near Algona to near Galva, moving southeast at 25
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Fort Dodge, Clarion, Sac City, Pocahontas, Rockwell City, Dakota
City, Humboldt, Eagle Grove, Lake City, Manson, Lake View, Odebolt,
Black Hawk Lake, Elm Lake, North Twin Lake, Fort Dodge Regional
Airport, South Twin Lake, Wall Lake, West Bend and Schaller.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4256 9539 4256 9492 4278 9491 4303 9432
4292 9397 4291 9397 4291 9393 4278 9351
4207 9518 4218 9536 4221 9536 4221 9532
4247 9532 4248 9539
TIME...MOT...LOC 0702Z 328DEG 24KT 4302 9432 4247 9546
HAIL...1.00IN
WIND...60MPH
$$
Donavon2 follow-up statements
240
WWUS53 KDMX 050723
SVSDMX
Severe Weather Statement
National Weather Service Des Moines IA
223 AM CDT Fri Jun 5 2020
IAC147-050732-
/O.CAN.KDMX.SV.W.0053.000000T0000Z-200605T0745Z/
Palo Alto IA-
223 AM CDT Fri Jun 5 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PALO ALTO COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
central, north central, northwestern and west central Iowa.
LAT...LON 4256 9539 4256 9492 4278 9491 4291 9461
4291 9445 4298 9444 4303 9432 4278 9351
4207 9518 4218 9536 4221 9536 4221 9532
4247 9532 4248 9539
TIME...MOT...LOC 0722Z 329DEG 24KT 4283 9410 4228 9524
$$
IAC025-027-047-091-109-151-161-187-197-050745-
/O.CON.KDMX.SV.W.0053.000000T0000Z-200605T0745Z/
Webster IA-Pocahontas IA-Sac IA-Wright IA-Kossuth IA-Calhoun IA-
Humboldt IA-Crawford IA-Carroll IA-
223 AM CDT Fri Jun 5 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR NORTHERN WEBSTER...POCAHONTAS...SAC...NORTHWESTERN WRIGHT...
SOUTHERN KOSSUTH...CALHOUN...HUMBOLDT...NORTHEASTERN CRAWFORD AND
NORTHWESTERN CARROLL COUNTIES...
At 222 AM CDT, severe thunderstorms were located along a line
extending from 8 miles northeast of Dakota City to near Odebolt,
moving southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Fort Dodge, Clarion, Sac City, Pocahontas, Rockwell City, Dakota
City, Humboldt, Eagle Grove, Lake City, Manson, Lake View, Odebolt,
Black Hawk Lake, Elm Lake, North Twin Lake, Fort Dodge Regional
Airport, South Twin Lake, Wall Lake, West Bend and Schaller.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4256 9539 4256 9492 4278 9491 4291 9461
4291 9445 4298 9444 4303 9432 4278 9351
4207 9518 4218 9536 4221 9536 4221 9532
4247 9532 4248 9539
TIME...MOT...LOC 0722Z 329DEG 24KT 4283 9410 4228 9524
HAIL...1.00IN
WIND...60MPH
$$
Donavon831
WWUS53 KDMX 050734
SVSDMX
Severe Weather Statement
National Weather Service Des Moines IA
234 AM CDT Fri Jun 5 2020
IAC025-027-047-091-109-151-161-187-197-050745-
/O.CON.KDMX.SV.W.0053.000000T0000Z-200605T0745Z/
Webster IA-Pocahontas IA-Sac IA-Wright IA-Kossuth IA-Calhoun IA-
Humboldt IA-Crawford IA-Carroll IA-
234 AM CDT Fri Jun 5 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR NORTHERN WEBSTER...POCAHONTAS...SAC...NORTHWESTERN WRIGHT...
SOUTHEASTERN KOSSUTH...CALHOUN...HUMBOLDT...NORTHEASTERN CRAWFORD AND
NORTHWESTERN CARROLL COUNTIES...
At 233 AM CDT, severe thunderstorms were located along a line
extending from 8 miles northeast of Dakota City to near Odebolt,
moving southeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Fort Dodge, Clarion, Sac City, Pocahontas, Rockwell City, Dakota
City, Humboldt, Eagle Grove, Lake City, Manson, Lake View, Odebolt,
Black Hawk Lake, Elm Lake, North Twin Lake, Fort Dodge Regional
Airport, South Twin Lake, Wall Lake, Schaller and Pomeroy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4256 9539 4256 9492 4274 9491 4299 9418
4278 9351 4207 9518 4218 9536 4221 9536
4221 9532 4247 9532 4248 9539
TIME...MOT...LOC 0733Z 328DEG 24KT 4283 9410 4228 9524
HAIL...1.00IN
WIND...60MPH
$$
DonavonWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 10:44 PM CDT, 3 hours 18 minutes earlier.
Area forecast discussion, Jun 4, 10:44 PM CDT, 3 hours 18 minutes before
Area Forecast Discussion National Weather Service Des Moines IA 1044 PM CDT Thu Jun 4 2020 .DISCUSSION.../Tonight through Thursday/ Issued at 251 PM CDT Thu Jun 4 2020 Summary... The name of the game today/tonight will be scattered non-severe storms this afternoon/evening, followed by a line or broken line of storms streaming in from the northwest overnight. After that, warm to hot and humid remains through the weekend and to start next week before cooling back towards normal by the middle of the week. Potential remains too for parts/remnants of Tropical Storm Cristobal influencing Iowa Tuesday. Today through Friday Morning... A couple of concerns exist through this time frame, including scattered storms continuing across portions of northern Iowa and the potential for a line of stronger storms overnight moving in form the Dakotas. Currently, satellite nicely depicts the cumulus field that began to blossom around/after 16z this morning. A few scattered storms began around 17z and continue currently, primarily along Highway 20 where there is also a weak surface/low level convergence boundary and concurrent with the approach/passage of a weak shortwave aloft. With the underwhelming wind profiles, storms have primarily been relegated to short lives of moderate to heavy rainfall and small hail potential. An isolated stronger updraft capable of marginally severe hail will be possible, but should continue to follow the up/down nature with inability to organize. Later tonight, storms beginning to fire up in W South Dakota and SW North Dakota will grow upscale and take a likely SE/ESE turn, riding along the MUCAPE gradient. Some uncertainty remains in the exact geographic extent, ranging from a long linear structure to a broken line of sorts. Model trends today have typically trended toward the latter, likely due to the relatively dry air situated just NW of the air in the low-mid levels. That said, with better moisture situated within central Iowa and forecast to remain, if not slowly increase, overnight there is concern for growth as it enters the forecast area. Should that come to fruition, the main concerns will revolve around strong/damaging winds and hail (especially any storms able to organize within increasing shear profiles). A non-zero tornado threat will remain based on shear vector orientation (though a small- ish margin with 0-3km around 30-40 kts), and will be for QLCS development as opposed to any supercells (which would be more elevated in nature). Have tended to lean towards the HRRR suite throughout the day given its relatively well handling of the current situation. With some lingering uncertainty in spatial extent and evolution, the SPC Slight Risk across much of the area is more than reasonable. Friday Afternoon through Thursday... Warm and at times humid conditions will remain through the weekend and to start the week. A reprieve from the humidity will be seen Friday and Saturday as drier air settles in. The warmth though will predominantly continue, especially Sunday and Monday as upper level/thermal ridging slides east. Monday continues to look like another day in the low 90s with 850mb temps in the low 20s deg C. The ridging will quickly be ushered away as the western trough begins to kick out Tuesday. As it does so, the next good opportunity for widespread rainfall will accompany it Tuesday, including the continued opportunity for at least some remnants of Tropical Storm Cristobal (mainly moisture) as well. The rest of the week then looks to return to near-normal conditions in mid 70s to low 80s and comfortable dew points. && .AVIATION.../For the 06Z TAFS through 06Z Friday night/ Issued at 1044 PM CDT Thu Jun 4 2020 Scattered thunderstorms have managed to sustain themselves along and north of the highway 20 corridor, impacting KFOD, and KALO mainly. Storms in this area will continue and any that pass over TAF sites will be capable of large hail and strong/damaging wind. Overnight, more widespread thundstorms will push across the state with a widespread threat for large hail and damaging wind. VFR conditions are mainly expected but in storms, MVFR cigs/vsbys will be possible, along with strong wind. Storms pass east in the morning with VFR conditions for the remainder of the period. && .DMX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION...Curtis AVIATION...FAB
Hazardous weather outlook, Jun 4, 4:33 PM CDT, 9 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Des Moines IA 433 PM CDT Thu Jun 4 2020 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075- 081>086-092>097-050845- Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun- Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene- Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper- Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union- Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne- Appanoose-Davis- 433 PM CDT Thu Jun 4 2020 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Tonight Scattered thunderstorms can be expected across northern Iowa into the evening, with more storms possible into the overnight hours area wide. Some may be severe with large hail and damaging winds. A brief tornado cannot be ruled out overnight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Strong to severe thunderstorms may linger across central and southern Iowa into Friday morning, with other non-severe storms possible later in the day south. Other thunderstorm chances are back in the forecast around Tuesday and Wednesday. The severe weather and heavy rain potential for these storms will be better determined in the coming days. .SPOTTER INFORMATION STATEMENT... Spotters may be needed tonight and into early Friday morning. Small
In the hours before
Local storm report, Jun 4, 8:16 PM CDT, 5 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
816 PM CDT THU JUN 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0814 PM HAIL 1 SSW DUNCOMBE 42.45N 94.00W
06/04/2020 M1.75 INCH WEBSTER IA TRAINED SPOTTER
&&Special weather statement, Jun 4, 9:06 PM CDT, 4 hours 56 minutes before
Special Weather Statement
National Weather Service Des Moines IA
906 PM CDT Thu Jun 4 2020
IAZ036>038-048-049-050300-
Hamilton IA-Story IA-Grundy IA-Hardin IA-Marshall IA-
906 PM CDT Thu Jun 4 2020
...Area of Storms May Produce Winds Over 40 mph and Small Hail...
At 905 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles southwest of Iowa Falls to 8 miles
northwest of Gilbert. Movement was east at 25 mph.
Pea size hail and winds in excess of 40 mph will be possible with
these storms.
Rainfall amounts up to one inch will be possible with these storms.
Locations impacted include...
Nevada, Eldora, Story City, Roland, Jewell Junction, Hubbard,
Zearing, Radcliffe, Ellsworth, Union, McCallsburg, Steamboat Rock,
New Providence, Randall, Whitten, Buckeye, Garden City, Owasa, Pine
Lake State Park and Eldora Municipal Airport.
LAT...LON 4199 9343 4219 9370 4221 9370 4221 9372
4223 9375 4248 9338 4237 9285
TIME...MOT...LOC 0205Z 290DEG 21KT 4242 9338 4216 9379
KotenbergSpecial weather statement, Jun 4, 10:01 PM CDT, 4 hours 1 minute before
Special Weather Statement
National Weather Service Des Moines IA
1001 PM CDT Thu Jun 4 2020
IAZ037-048-049-050345-
Story IA-Hardin IA-Marshall IA-
1001 PM CDT Thu Jun 4 2020
...Strong storms may produce winds over 40 mph and small hail...
At 1000 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Roland, or 16 miles north of Nevada, moving east
at 15 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Hubbard, Zearing, Radcliffe, McCallsburg, Garden City and Drake
Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4213 9318 4213 9335 4227 9347 4233 9346
4235 9319
TIME...MOT...LOC 0300Z 268DEG 15KT 4225 9340
KotenbergLocal storm report, Jun 4, 10:52 PM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1052 PM CDT THU JUN 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM TSTM WND DMG 3 NNE PIONEER 42.69N 94.37W
06/04/2020 HUMBOLDT IA PUBLIC
ROOF BLOWN OFF CATTLE SHED. REPORT VIA
SOCIAL MEDIA. TIME ESTIMATED BY RADAR.
&&Local storm report, Jun 5, 12:22 AM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1222 AM CDT FRI JUN 5 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1221 AM TSTM WND GST 2 WNW GRUVER 43.41N 94.75W
06/05/2020 M60 MPH EMMET IA ASOS
KEST ESTHERVILLE ASOS.
&&Local storm report, Jun 5, 12:26 AM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1226 AM CDT FRI JUN 5 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM TSTM WND GST 2 WNW GRUVER 43.41N 94.75W
06/05/2020 M64 MPH EMMET IA ASOS
KEST ESTHERVILLE ASOS.
&&The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 7:37 PM CDT | Special Weather Statement | DMX | Tama | 38 min |
| Jun 4, 7:42 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Grundy, Tama | 30 min |
| Jun 4, 7:48 PM CDT | Severe Thunderstorm Warning | DMX | Webster | 27 min |
| Jun 4, 7:52 PM CDT | Special Weather Statement | DMX | Wright | 53 min |
| Jun 4, 8:25 PM CDT | Severe Thunderstorm Warning | DMX | Franklin, Hamilton, Hardin, Wright | 35 min |
| Jun 4, 8:34 PM CDT | Severe Thunderstorm Warning | DMX | Hamilton, Webster | 27 min |
| Jun 4, 9:06 PM CDT | Special Weather Statement | DMX | Hardin, Story | 54 min |
| Jun 4, 10:01 PM CDT | Special Weather Statement | DMX | Hardin | 44 min |
| Jun 4, 10:43 PM CDT | Severe Thunderstorm Warning | DMX | Hardin, Marshall | 47 min |
| Jun 4, 11:50 PM CDT | Severe Thunderstorm Warning | DMX | Emmet, Kossuth, Palo Alto | 40 min |
| Jun 5, 12:30 AM CDT | Severe Thunderstorm Warning | DMX | Emmet, Kossuth, Palo Alto | 45 min |
| Jun 5, 12:55 AM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Sac | 50 min |
| Jun 5, 1:15 AM CDT | Severe Thunderstorm Warning | DMX | Humboldt, Kossuth, Palo Alto, Pocahontas | 45 min |
| Jun 5, 1:27 AM CDT | Severe Thunderstorm Warning | DMX | Crawford | 32 min |
| Jun 5, 1:33 AM CDT | Severe Thunderstorm Warning | DMX | Humboldt, Palo Alto, Pocahontas, Webster | 27 min |
| Jun 5, 2:42 AM CDT | Severe Thunderstorm Warning | DMX | Hamilton, Humboldt, Webster, Wright | 48 min |
| Jun 5, 2:45 AM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Carroll, Crawford, Sac | 45 min |
| Jun 5, 2:45 AM CDT | Severe Thunderstorm Warning | DMX | Franklin, Hamilton, Hardin, Wright | 45 min |
| Jun 5, 3:17 AM CDT | Severe Thunderstorm Warning | DMX | Boone, Calhoun, Carroll, Greene, Webster | 43 min |
| Jun 5, 3:22 AM CDT | Severe Thunderstorm Warning | DMX | Franklin, Hamilton, Hardin, Wright | 21 min |
| Jun 5, 3:34 AM CDT | Severe Thunderstorm Warning | DMX | Butler, Franklin, Grundy, Hamilton, Hardin | 41 min |
| Jun 5, 3:45 AM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Greene, Guthrie | 45 min |
| Jun 5, 4:12 AM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Guthrie, Madison, Polk, Story | 48 min |
| Jun 5, 4:35 AM CDT | Severe Thunderstorm Warning | DMX | Clarke, Lucas, Warren | 40 min |
| Jun 5, 4:45 AM CDT | Severe Thunderstorm Warning | DMX | Clarke, Dallas, Jasper, Madison, Marion, Polk and 1 more | 45 min |
| Jun 5, 5:07 AM CDT | Severe Thunderstorm Warning | DMX | Clarke, Jasper, Lucas, Madison, Marion, Polk and 1 more | 38 min |
| Jun 5, 5:40 AM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Davis, Lucas, Mahaska, Marion, Monroe and 1 more | 50 min |
| Jun 5, 6:27 AM CDT | Special Weather Statement | DMX | Wapello | 63 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.